How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Loretta Your Own Question
Dr. Loretta
Dr. Loretta, Veterinarian
Category: Vet
Satisfied Customers: 28315
Experience:  25 years of experience in large and small animal medicine.
16881297
Type Your Vet Question Here...
Dr. Loretta is online now

My dog has just eat one of my naproxen 250mg what do i do

Customer Question

my dog has just eat one of my naproxen 250mg what do i do
Submitted: 1 year ago.
Category: Vet
Expert:  Dr. Loretta replied 1 year ago.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question. Depending on your dog's weight, this medication may not harm her. The best thing to do is to induce vomiting by doing the following: Give 1 teaspoons of peroxide per 5 pounds of weight and wait 15 minutes. If no vomiting, then try it again. You can do this 3 times safely. THis will remove the medication which could well be harmful to your dog specially if your dog is smaller than 100 pounds. This can cause stomach ulcers and other serious digestive disturbances due to the overdose. Better to be safe.... Does that make sense to you? Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you. Sincerely, ***** *****